Disproof of a conjecture in graph reconstruction theory

Abstract

In his thesis [3] B. D. Thatte conjectured that ifG=G 1,G 2,...G n is a sequence of finitely many simple connected graphs (isomorphic graphs may occur in the sequence) with the same number of vertices and edges then their shuffled edge deck uniquely determines the graph sequence (up to a permutation). In this paper we prove that there are such sequences of graphs with the same shuffled edge deck.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    F. Harary:Graph Theory. Addison Wesley, New York, 1969.

    Google Scholar 

  2. [2]

    C. St. J. A. Nash-Williams: The recontruction problem. Chap. 8Selected Topics in Graph Theory. (L. Beineke and R. Wilson, eds) Academic Press, London, 1978.

    Google Scholar 

  3. [3]

    B. D. Thatte:Reconstruction problems in graph theory. Ph. D. Thesis, Indian Institute of Science, Bangalore, 1990.

    Google Scholar 

  4. [4]

    B. D. Thatte: On the Nash-Williams' Lemma in graph reconstruction theory.J. Combin. Theory, Ser. B, to appear.

Download references

Author information

Affiliations

Authors

Additional information

This research was partially supported by Hungarian National Foundation of Scientific Research Grant no. 1812

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Miklós, D. Disproof of a conjecture in graph reconstruction theory. Combinatorica 12, 367–369 (1992). https://doi.org/10.1007/BF01285825

Download citation

AMS subject classification code (1991)

  • 05 C 60